RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 36–39 (Mi dan8983)  

MATHEMATICS

Estimates for percolation thresholds for lattices in $R^n$

M. V. Men'shikov

Lomonosov Moscow State University

Full text: PDF file (594 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. С. Владимиров
Received: 17.07.1984

Citation: M. V. Men'shikov, “Estimates for percolation thresholds for lattices in $R^n$”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 36–39

Citation in format AMSBIB
\Bibitem{Men85}
\by M.~V.~Men'shikov
\paper Estimates for percolation thresholds for lattices in $R^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 36--39
\mathnet{http://mi.mathnet.ru/dan8983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806663}
\zmath{https://zbmath.org/?q=an:0611.60095}


Linking options:
  • http://mi.mathnet.ru/eng/dan8983
  • http://mi.mathnet.ru/eng/dan/v284/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020